... problem is that I am so energized during the morning (I still work, mostly at home as a manager of a translation service) , that I need to nap after lunch. After 8 pm I am exhausted and long to go to bedI. I takesleep meds I take sleep meds 1 zolpidem (ambien) and 1 mg Nocatmide) to slow me down and I am up and running before 7 am. Most of the side effects are gone and yes, happy the sad place is far away, but I'd like your suggestions or comments on this evening fade out. Thanks and good health to us all. PG
SO glad to hear you are 'out of the woods' pertaining to your depression. Such good news!
Do you think that perhaps if you cut back on your sleep meds it would help with the early evening drop? Have you discussed this with your doctor? I would be curious to see if this would help.
Best of luck to you,
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 5 answers
Wellbutrin XL - Im started taking welbutrinXL about 5 wks ago for PMDD I have severe depressive mood
Posted 30 May 2010 • 1 answer
Posted 24 Oct 2011 • 3 answers
Posted 5 May 2012 • 2 answers
Posted 25 Aug 2013 • 5 answers